# SDR IXXA20201202444

- Difficulty date: November 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 87,072 hours, 26,848 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE: CREW REPORTS L1 DOOR INDICATION AFTER ENGINE START.  AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE, WORK IN PROGRESS.
